On an elementary derivation of Cramer's rule

M. Stojaković

Matematički Vesnik (1955)

  • Volume: 7, Issue: 15, page 243-244
  • ISSN: 0025-5165

How to cite


M. Stojaković. "On an elementary derivation of Cramer's rule." Matematički Vesnik 7.15 (1955): 243-244. <http://eudml.org/doc/259516>.

author = {M. Stojaković},
journal = {Matematički Vesnik},
keywords = {linear algebra, polynomials},
language = {eng},
number = {15},
pages = {243-244},
publisher = {Društvo matematičara Srbije},
title = {On an elementary derivation of Cramer's rule},
url = {http://eudml.org/doc/259516},
volume = {7},
year = {1955},

AU - M. Stojaković
TI - On an elementary derivation of Cramer's rule
JO - Matematički Vesnik
PY - 1955
PB - Društvo matematičara Srbije
VL - 7
IS - 15
SP - 243
EP - 244
LA - eng
KW - linear algebra, polynomials
UR - http://eudml.org/doc/259516
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.